MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800350
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 13dec2024.It was reported that the sheath crumbled and kink.The target lesion was located in the iliac artery.A opticross 35 vascular imaging catheter was used in deep vein thrombosis iliac procedure.However, when the catheter was prepared, it was noticed that the sheathing of the ivus device was separated, crumbled and kinked.The procedure was completed with a new one.No patient complications reported.However, returned device analysis revealed torn imaging window.
 
Additional Manufacturer Narrative
D2b pro code (product code): obj, itx.Device evaluated by mfr.: the device was returned for analysis.Visual and microscopic inspection observed kinks and torn in the imaging window assembly.The tip of the catheter was damaged.Based on the evidence, the reported allegation of kink catheter was confirmed, since the kink found during the visual test could have contributed to the reported issue.Additionally, the reported allegation of detachment of the sheath could not be confirmed, since the reported issue was not found during the visual test.

Brand Name
OPTICROSS 35
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21114375
Report Number2124215-2024-80226
Device Sequence Number8760242
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public08714729984542
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2026
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0035231558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown